Alert archive / Texas / Red Flag Warnings in 2023

Red Flag Warning 10, NWS Midland/Odessa, TX

March 10, 202313 counties in Texas; 5 counties in New Mexico

NWS Midland/Odessa, TX issued this red flag warning at Mar 10, 2023, 2:17 PM CST for 13 counties in Texas; 5 counties in New Mexico. It took effect at Mar 11, 2023, 11:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 10, 2023, 2:17 PM CST (20:17 UTC)
In effect from
Mar 11, 2023, 11:00 AM CST
Expired
Mar 11, 2023, 7:00 PM CST
In force
8 hr
Issued by
NWS Midland/Odessa, TX

Counties Chaves County, NM, Eddy County, NM, Lea County, NM, Lincoln County, NM, Otero County, NM, Andrews County, TX, Brewster County, TX, Crane County, TX, Culberson County, TX, Ector County, TX, Gaines County, TX, Jeff Davis County, TX, Loving County, TX, Pecos County, TX, Presidio County, TX, Reeves County, TX, Ward County, TX, Winkler County, TX

The radar

The Midland/Odessa radar (KMAF), 140 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 8.3 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2023-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2023-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 269 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
587 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
269 m²/s²
0-3 km storm-relative helicity
344 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

656 
WWUS84 KMAF 102017
RFWMAF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Midland/Odessa TX
217 PM CST Fri Mar 10 2023

...RED FLAG WARNING IN EFFECT LATE SATURDAY MORNING THROUGH 
EARLY SATURDAY EVENING FOR RELATIVE HUMIDITY OF 15% OR LESS, 
20-FT WIND OF 20 MPH OR GREATER, AND MODERATE TO HIGH FIRE DANGER 
FOR SOUTHEAST NEW MEXICO AND THE WESTERN PERMIAN BASIN SOUTH 
ACROSS THE TRANS PECOS AND DAVIS MOUNTAINS TO THE BIG BEND...

NMZ116>119-TXZ045-050-059>061-067-068-075-270>280-282-111300-
/O.UPG.KMAF.FW.A.0008.230311T1700Z-230312T0100Z/
/O.NEW.KMAF.FW.W.0010.230311T1700Z-230312T0100Z/
Sacramento Foothills and Guadalupe Mountains-Chaves Plains-
Eddy Plains-Lea-Gaines-Andrews-Loving-Winkler-Ector-Ward-Crane-
Pecos-Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-Van Horn and Highway 54 Corridor-
Eastern Culberson County-Reeves County Plains-Chinati Mountains-
Marfa Plateau-Davis Mountains-Davis Mountains Foothills-
Central Brewster County-Chisos Basin-Lower Brewster County-
217 PM CST Fri Mar 10 2023 /117 PM MST Fri Mar 10 2023/

...RED FLAG WARNING IN EFFECT LATE SATURDAY MORNING THROUGH 
EARLY SATURDAY EVENING FOR RELATIVE HUMIDITY OF 15% OR LESS, 
20-FT WIND OF 20 MPH OR GREATER, AND MODERATE TO HIGH FIRE DANGER 
FOR SOUTHEAST NEW MEXICO AND THE WESTERN PERMIAN BASIN SOUTH 
ACROSS THE TRANS PECOS AND DAVIS MOUNTAINS TO THE BIG BEND...

* TIMING...Late Saturday morning through early Saturday evening.

* WINDS...West 25 to 35 mph with gusts up to 55 mph.

* RELATIVE HUMIDITY...As low as 9 percent.

* RFTI...4 to 6 or near critical to critical.

* IMPACTS...Avoid the use of open flames or any activities that 
  may generate sparks. Accidental ignitions may have the 
  potential to grow into dangerous wind-driven wildfires. Ensure 
  that chains attached to trailers will not touch the pavement, 
  thereby eliminating the possibility to generate sparks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now or will shortly. A combination of strong
winds, low relative humidity and warm temperatures will increase
potential for fire growth.

&&

$$
3 follow-up statements
839 
WWUS84 KMAF 110735
RFWMAF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Midland/Odessa TX
135 AM CST Sat Mar 11 2023

...RED FLAG WARNING IN EFFECT LATE THIS MORNING THROUGH EARLY 
THIS EVENING FOR RELATIVE HUMIDITY OF 15% OR LESS, 20-FT WIND OF 
20 MPH OR GREATER, AND MODERATE TO HIGH FIRE DANGER FOR SOUTHEAST 
NEW MEXICO AND THE WESTERN PERMIAN BASIN SOUTH ACROSS THE TRANS 
PECOS AND DAVIS MOUNTAINS TO THE BIG BEND...

NMZ116>119-TXZ045-050-059>061-067-068-075-270>280-282-112100-
/O.CON.KMAF.FW.W.0010.230311T1700Z-230312T0100Z/
Sacramento Foothills and Guadalupe Mountains-Chaves Plains-
Eddy Plains-Lea-Gaines-Andrews-Loving-Winkler-Ector-Ward-Crane-
Pecos-Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-Van Horn and Highway 54 Corridor-
Eastern Culberson County-Reeves County Plains-Chinati Mountains-
Marfa Plateau-Davis Mountains-Davis Mountains Foothills-
Central Brewster County-Chisos Basin-Lower Brewster County-
135 AM CST Sat Mar 11 2023 /1235 AM MST Sat Mar 11 2023/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM CST /10 AM MST/
THIS MORNING TO 7 PM CST /6 PM MST/ THIS EVENING FOR RELATIVE
HUMIDITY OF 15% OR LESS, 20-FT WIND OF 20 MPH OR GREATER, AND
MODERATE TO HIGH FIRE DANGER FOR SOUTHEAST NEW MEXICO AND THE
WESTERN PERMIAN BASIN SOUTH ACROSS THE TRANS PECOS AND DAVIS
MOUNTAINS TO THE BIG BEND...

* AFFECTED AREA...Gaines, Andrews, Loving, Winkler, Ector, Ward, 
  Crane, Pecos, Sacramento Foothills and Guadalupe Mountains, 
  Chaves Plains, Eddy Plains, Lea, Guadalupe Mountains Above 
  7000 Feet, Guadalupe and Delaware Mountains, Van Horn and 
  Highway 54 Corridor, Eastern Culberson County, Reeves County 
  Plains, Chinati Mountains, Marfa Plateau, Davis Mountains, 
  Davis Mountains Foothills, Central Brewster County, Chisos 
  Basin and Lower Brewster County.

* TIMING...Late Saturday morning through early Saturday evening.

* WINDS...West 40 to 55 mph with gusts to 80 mph in the Guadalupe
  Mountains and Delaware Mountains. West 25 to 35 mph with gusts
  to 55 mph elsewhere.

* RELATIVE HUMIDITY...As low as 11 percent.

* RFTI...4 to 6 or near critical to critical.

* IMPACTS...Avoid the use of open flames or any activities that 
  may generate sparks. Accidental ignitions may have the 
  potential to grow into dangerous wind-driven wildfires. Ensure 
  that chains attached to trailers will not touch the pavement, 
  thereby eliminating the possibility to generate sparks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now or will shortly. A combination of strong
winds, low relative humidity and warm temperatures will increase
potential for fire growth.

&&

$$
196 
WWUS84 KMAF 110853 CCA
RFWMAF

URGENT - FIRE WEATHER MESSAGE...CORRECTED
National Weather Service Midland/Odessa TX
253 AM CST Sat Mar 11 2023

...RED FLAG WARNING IN EFFECT LATE THIS MORNING THROUGH EARLY 
THIS EVENING FOR RELATIVE HUMIDITY OF 15% OR LESS, 20-FT WIND OF 
20 MPH OR GREATER, AND MODERATE TO HIGH FIRE DANGER FOR SOUTHEAST 
NEW MEXICO AND THE WESTERN PERMIAN BASIN SOUTH ACROSS THE TRANS 
PECOS AND DAVIS MOUNTAINS TO THE BIG BEND...

NMZ116>119-TXZ045-050-059>061-067-068-075-270>280-282-112100-
/O.COR.KMAF.FW.W.0010.230311T1700Z-230312T0100Z/
Sacramento Foothills and Guadalupe Mountains-Chaves Plains-
Eddy Plains-Lea-Gaines-Andrews-Loving-Winkler-Ector-Ward-Crane-
Pecos-Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-Van Horn and Highway 54 Corridor-
Eastern Culberson County-Reeves County Plains-Chinati Mountains-
Marfa Plateau-Davis Mountains-Davis Mountains Foothills-
Central Brewster County-Chisos Basin-Lower Brewster County-
253 AM CST Sat Mar 11 2023 /153 AM MST Sat Mar 11 2023/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM CST /10 AM MST/
THIS MORNING TO 7 PM CST /6 PM MST/ THIS EVENING FOR RELATIVE
HUMIDITY OF 15% OR LESS, 20-FT WIND OF 20 MPH OR GREATER, AND
MODERATE TO HIGH FIRE DANGER FOR SOUTHEAST NEW MEXICO AND THE
WESTERN PERMIAN BASIN SOUTH ACROSS THE TRANS PECOS AND DAVIS
MOUNTAINS TO THE BIG BEND...

* AFFECTED AREA...Gaines, Andrews, Loving, Winkler, Ector, Ward, 
  Crane, Pecos, Sacramento Foothills and Guadalupe Mountains, 
  Chaves Plains, Eddy Plains, Lea, Guadalupe Mountains Above 
  7000 Feet, Guadalupe and Delaware Mountains, Van Horn and 
  Highway 54 Corridor, Eastern Culberson County, Reeves County 
  Plains, Chinati Mountains, Marfa Plateau, Davis Mountains, 
  Davis Mountains Foothills, Central Brewster County, Chisos 
  Basin and Lower Brewster County.

* TIMING...Late this morning through early this evening.

* WINDS...West 40 to 55 mph with gusts to 80 mph in the Guadalupe
  Mountains and Delaware Mountains. West 25 to 35 mph with gusts
  to 55 mph elsewhere.

* RELATIVE HUMIDITY...As low as 11 percent.

* RFTI...4 to 6 or near critical to critical.

* IMPACTS...Avoid the use of open flames or any activities that 
  may generate sparks. Accidental ignitions may have the 
  potential to grow into dangerous wind-driven wildfires. Ensure 
  that chains attached to trailers will not touch the pavement, 
  thereby eliminating the possibility to generate sparks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now or will shortly. A combination of strong
winds, low relative humidity and warm temperatures will increase
potential for fire growth.

&&

$$
593 
WWUS84 KMAF 111943
RFWMAF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Midland/Odessa TX
143 PM CST Sat Mar 11 2023

...RED FLAG WARNING IN EFFECT THROUGH EARLY THIS EVENING FOR 
RELATIVE HUMIDITY OF 15% OR LESS, 20-FT WIND OF 20 MPH OR GREATER,
AND MODERATE TO HIGH FIRE DANGER FOR SOUTHEAST NEW MEXICO AND THE
WESTERN PERMIAN BASIN SOUTH ACROSS THE TRANS PECOS AND DAVIS 
MOUNTAINS TO THE BIG BEND...

NMZ116>119-TXZ045-050-059>061-067-068-075-270>280-282-120100-
/O.CON.KMAF.FW.W.0010.000000T0000Z-230312T0100Z/
Sacramento Foothills and Guadalupe Mountains-Chaves Plains-
Eddy Plains-Lea-Gaines-Andrews-Loving-Winkler-Ector-Ward-Crane-
Pecos-Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-Van Horn and Highway 54 Corridor-
Eastern Culberson County-Reeves County Plains-Chinati Mountains-
Marfa Plateau-Davis Mountains-Davis Mountains Foothills-
Central Brewster County-Chisos Basin-Lower Brewster County-
143 PM CST Sat Mar 11 2023 /1243 PM MST Sat Mar 11 2023/

...RED FLAG WARNING IN EFFECT THROUGH EARLY THIS EVENING FOR 
RELATIVE HUMIDITY OF 15% OR LESS, 20-FT WIND OF 20 MPH OR GREATER,
AND MODERATE TO HIGH FIRE DANGER FOR SOUTHEAST NEW MEXICO AND THE
WESTERN PERMIAN BASIN SOUTH ACROSS THE TRANS PECOS AND DAVIS 
MOUNTAINS TO THE BIG BEND...

* TIMING...Through early this evening.

* WINDS...West 20 to 30 mph with gusts up to 50 mph.

* RELATIVE HUMIDITY...As low as 8 percent.

* RFTI...4 to 5 or near critical to critical.

* IMPACTS...Avoid the use of open flames or any activities that 
  may generate sparks. Accidental ignitions may have the 
  potential to grow into dangerous wind-driven wildfires. Ensure 
  that chains attached to trailers will not touch the pavement, 
  thereby eliminating the possibility to generate sparks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now or will shortly. A combination of strong
winds, low relative humidity and warm temperatures will increase
potential for fire growth.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Mar 10, 10:57 AM CST, 3 hours 20 minutes earlier.

Area forecast discussion, Mar 10, 10:57 AM CST, 3 hours 20 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1057 AM CST Fri Mar 10 2023

...New AVIATION...

.SHORT TERM...
(Today through Saturday afternoon)
Issued at 247 AM CST Fri Mar 10 2023

Prevailing east to northeast flow will continue as our cold front
is through the region with flow out of the north-northeast down
to the Presidio valley. Boundary will wash out later this
afternoon, but high pressure analyzed over the northern Midwest
will maintain the easterly component over much of the area into
the afternoon hrs. The cooler temperatures with shallow moisture
advection trapped beneath a stout inversion off the deck will help
generate an extended period of overcast skies for points north
and east of the Davis Mtns, which is occurring rapidly over the
Permian Basin at this hour. The persistence of the overcast deck
will limit typical diurnal heating, leading to a sharp contrast in
temperatures over areas that will not have the lingering overcast
and those that do. Highs will range from the 60s east of the
Pecos river valley and 70s along and to the west with 80s over the
RGV. The one positive takeaway is the overcast will scour out by
the late-afternoon for the eastern areas to garner some heating,
so we won't be stuck in the clouds the entire day.

High pressure will shift eastward with a return flow pattern
setting up the following evening and beyond. Another low stratus
deck likely for parts of the area on Saturday AM, but the
longevity will be much shorter as increasing westerlies will occur
late morning through the afternoon Saturday. This will allow for
a rapid clearing due to dry, downsloping component of the wind
field as a progressive shortwave traverses NM and eventually W TX
by the afternoon and evening hrs. The combo of breezy westerly
winds and downsloping effect will ramp up temperatures
significantly with much of the region shooting up into the 80s
with some 90s in the eastern Basin, Pecos and Rio Grande Valleys.
This will be the warmest day of the year so far, but of course it
will not be without the accompaniment of patchy blowing dust and
critical fire weather concerns in the afternoon (See fire weather
disco below).

Wind speeds will be pretty stout out of the west for much of the
region on Saturday with high winds probable for the Guadalupe Mtns
beginning late-Saturday AM as a prominent mountain wave signature
is being forecast across all major guidance. A High Wind Warning
is in effect for the Guadalupes much of Saturday and just beyond
this forecast period. Additional advisory products will likely be
needed for adjacent plains in TX and NM with expansion eastward
into the Permian Basin likely. Lows will remain mild tonight and
tomorrow night with 40s and 50s common areawide.

&&

.LONG TERM...
(Saturday night through Thursday)
Issued at 247 AM CST Fri Mar 10 2023

The progressive pattern thats been in place for the past few weeks
doesn't look to be going anywhere any time soon. After winds
diminish Saturday night, a weak cold front will work its way
southwestward across the Permian Basin toward the Pecos Valley
Sunday morning, yielding a cooldown from the unseasonably warm
conditions on Saturday. Highs Sunday will top out in the 60s and
70s for most of the area, though locations across the Pecos River
Valley and south of US90 will still see 80s, with lower 90s
possible for portions of the Rio Grande Valley in the Big Bend. A
reinforcing push of cooler air and continued easterly surface flow
will result in cooler temperatures Monday, with highs ranging
from the lower 50s northeast to the lower 80s across far southern
areas, though most will see highs from the lower 60s to lower 70s.
Weak, transient ridging aloft will yield a warmup heading into
midweek, coincident with a return to southerly/southwesterly
surface flow, with highs in the 80s for most locations by
Wednesday afternoon. On the heels of this ridge, a midlevel trough
will pass to the north of the region, and an attendant cold front
will bring another cooldown for the end of the work week, seeing
temperatures dip back into the 60s and 70s for most by Thursday,
and possibly 50s and 60s by next Friday. Dry conditions will be
the rule for a majority of the extended, though there may be an
uptick in rain chances associated with the aforementioned late
week trough. Stay tuned.

&&

.AVIATION...
(18Z TAFS)
Issued at 1053 AM CST Fri Mar 10 2023

Sat imagery showing stratus deck finally starting to burn off, and
HRRR soundings scatter things out around 20Z. Winds will begin
veering to SW overnight, which may prevent stratus redevelopment.
Once mixing commences after sunup, expect winds to veer to west
and increase substantially, becoming gusty the rest of the
afternoon. Winds don't look quite strong enough for a mention of
BLDU attm.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               50  90  48  71 /   0   0   0   0
Carlsbad                 50  85  51  78 /   0   0   0   0
Dryden                   54  95  58  85 /   0   0   0   0
Fort Stockton            54  90  57  80 /   0   0   0   0
Guadalupe Pass           53  74  52  70 /   0   0   0   0
Hobbs                    49  84  47  74 /   0   0   0   0
Marfa                    43  81  46  75 /   0   0   0   0
Midland Intl Airport     50  88  51  74 /   0   0   0   0
Odessa                   52  88  53  75 /   0   0   0   0
Wink                     48  89  52  79 /   0   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...High Wind Warning from 9 AM CST /8 AM MST/ Saturday to 4 AM CDT
     /3 AM MDT/ Sunday for Guadalupe Mountains Above 7000 Feet-
     Guadalupe and Delaware Mountains.

     Fire Weather Watch from Saturday morning through Saturday
     evening for Andrews-Central Brewster County-Chinati
     Mountains-Chisos Basin-Crane-Davis Mountains-Davis
     Mountains Foothills-Eastern Culberson County-Ector-Gaines-
     Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware
     Mountains-Loving-Lower Brewster County-Marfa Plateau-Pecos-
     Reeves County Plains-Van Horn and Highway 54 Corridor-Ward-
     Winkler.

NM...High Wind Warning from 8 AM MST Saturday to 3 AM MDT Sunday for
     Guadalupe Mountains of Eddy County.

     Fire Weather Watch from Saturday morning through Saturday
     afternoon for Chaves Plains-Eddy Plains-Lea-Sacramento
     Foothills and Guadalupe Mountains.

&&

SHORT TERM...87
LONG TERM....84
AVIATION...44
Hazardous weather outlook, Mar 10, 2:05 PM CST, 12 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
205 PM CST Fri Mar 10 2023

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-112015-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
205 PM CST Fri Mar 10 2023 /105 PM MST Fri Mar 10 2023/

This Hazardous Weather Outlook is for southeast New Mexico,
southwest Texas and western Texas.

.DAY ONE...This afternoon and tonight.

A High Wind Warning is in effect beginning late this evening for the
Guadalupe and Delaware Mountains.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A High Wind Warning is in effect through late Sunday morning for the
Guadalupe and Delaware Mountains.

A Wind Advisory is in effect Saturday for the Southeast New Mexico
plains and much of West Texas to the south.

A Red Flag Warning is in effect Saturday morning through Saturday
evening for Southeast New Mexico and most of West Texas.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

44

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 1:51 AM CSTHigh Wind WarningMAFCulberson47 hr
Mar 10, 2:08 AM CSTFire Weather WatchMAFAndrews, Brewster, Crane, Culberson, Ector, Gaines and 7 more12 hr
Mar 10, 2:13 PM CSTWind AdvisoryMAFBrewster, Culberson, Jeff Davis, Loving, Presidio, Reeves and 2 more29 hr

Nearby

Red Flag Warnings in Texas, 2023Red Flag Warnings in New Mexico, 2023Every red flag warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.